# SDR SWAA2016051651850

- Difficulty date: May 6, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ANGLE CRACKED AT BS 330.7+6, BETWEEN STRINGER 21L - 22L.  R & R ANGLE IAW SRM & DWG.
